# SDR USAA0100440

- Difficulty date: April 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH BEAM GUSSET CRACKED .5 INCH, NOSE GEAR ACTUATOR STATION 259.5 BL 0.  REMOVED AND REPLACED GUSSET, SRM 51-10-02, 51-40-00, BAC DRAWING NR 65-45819.  (M)
